# SDR CA100922008

- Difficulty date: September 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 74,028 hours, 8,524 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3442 · Weather Radar System
- Part: Motor
- Part number: 6225136003
- Condition: Seized
- Location: Wx Radar Sys
- Component: Radar Antenna, Rkwell, 6225136003
- Component part number: 6225136003
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH WEATHER RADAR SYS FAILED AFTER TAKEOFF, ENROUTE.  FLIGHT DIVERTED AND DURING TROUBLESHOOTING IT WAS IDENTIFIED THAT THE WEATHER ANTENNA SWEEP MOTOR, COMMON TO BOTH SYS, WAS SEIZED.  THE ANTENNA WAS REPLACED AND BOTH SYSTEMS WERE GROUND FUNCTIONED SERVICEABLE IAW AMM 34-43-05.
